Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243308] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS; Katz, S, Computation of superpotentials for D-branes, Communications in Mathematical Physics, vol. 264 no. 1 (2006), pp. 227-253, ISSN 0010-3616 [hep-th/0412209], [doi]
    (last updated on 2017/12/17)

    Abstract:
    We present a general method for the computation of tree-level superpotentials for the world-volume theory of B-type D-branes. This includes quiver gauge theories in the case that the D-brane is marginally stable. The technique involves analyzing the A ∞-structure inherent in the derived category of coherent sheaves. This effectively gives a practical method of computing correlation functions in holomorphic Chern-Simons theory. As an example, we give a more rigorous proof of previous results concerning 3-branes on certain singularities including conifolds. We also provide a new example.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320